Free Shipping + Returns on every single order!

    Gas Relief Simethicone 125mg Softgel Extra Strength 30 Count
    Gas Relief Simethicone 125mg Softgel Extra Strength 30 Count

    Gas Relief Simethicone 125mg Softgel Extra Strength 30 Count

    Wellspring Meds

    Regular price $9.95 $4.95 Sale

    Purchase Options
    Delivery Frequency
    • Major Softgel | Simethicone 125mg | 30 Count
    • Compare to the active ingredient in Gas-X Softgel
    • Simethicone treats symptoms of gas such as uncomfortable or painful pressure, bloating, and cramps.
    • Major's softgels help relieve painful pressure caused by excess gas in the stomach and intestines.
    • Adults: swallow with water 1 or 2 softgels as needed after meals and at bedtime. Do not exceed 4 softgels in 24 hours except under the advice and supervision of a physician.


    Quickly treat symptoms of gas such as pressure, bloating, and cramps with Major's Simethicone Softgels. Simethicone is recommended by doctors as the #1 active ingredient for gas relief. Compare to the active ingredient in   Gas-X Softgel.


    Quickly treat symptoms of gas such as pressure, bloating, and cramps with Major's Simethicone Softgels. Simethicone is recommended by doctors as the #1 active ingredient for gas relief. Compare to the active ingredient in Gas-X Softgel.

    Simethicone 125 mg

    D&C yellow #10, edible ink, FD&C blue #1, FD&C red #40, gelatin, glycerin, mannitol, peppermint oil, purified water, sorbitan, sorbitol, titanium dioxide

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.

    Quickly treat symptoms of gas such as pressure, bloating, and cramps with Major's Simethicone Softgels. Simethicone is recommended by doctors as the #1 active ingredient for gas relief. Compare to the active ingredient in Gas-X Softgel.

    Simethicone 125 mg

    D&C yellow #10, edible ink, FD&C blue #1, FD&C red #40, gelatin, glycerin, mannitol, peppermint oil, purified water, sorbitan, sorbitol, titanium dioxide

    If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children.

    Reviews